# SDR DALA2017061604776

- Difficulty date: July 23, 2013
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 59,274 hours, 46,000 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR TIRE SEPARATION ON NR 4 TIRE.
